Viagra and dosage

Common Questions and Answers about Viagra and dosage

viagra

Dosage depends on your condition. Doctor will be able to judge. Important thing is that it should not be overdose. Sometimes erection does not subside for hours. Then you require doctor's help to get relaxing drugs. If one is starting on his on he has to start with a smaller dose and try to learn which dose works for him. I understand it is to be taken on empty stomach.I understand empty stomach ensures full absorption. I hope this helps.
Although you can probably find the answer using Google, I'd ask the doctor's secretary to ask him/her about your specific case. As far as Viagra dosage, try to find out the lowest amount that 'works' it may be 25mg or even less. Cut up a 100 mg pill into 4 parts and start there. Good luck, it's a great drug.
I have no confidence, I lose my errection really quickly after reaching orgasm just minutes after I begin intercourse. Very embaressing as you know. So I have been taking generic viagra which I buy online and it has worked for me, except very difficult to reach orgasm. Is taking viagra a good idea for someone my age? what are the risks? Would taking viagra help me re-gain my confidence and stop taking the pills after a while?
When taking Viagra,How long after taking the pill is it still effective?
I had a robotic prostatectomy February 8, 2010. Since then, I have tried Viagra and Cialis, the vacuum pump and finally Tri-mix. My doctor told me to work up gradually to 15 units. Well, I'm at 15 units. My erections are still not firm enough for penetration. Almost, but not quite. What happens if I go above 15 units? Are there risks or side-effects that I should be aware of? Is Trimix ever used in combination with other drugs like Viagra or Cialis?
There does not seem to be many side effects to most herbs, I did get some high blood pressure from Viagra but now since being on mostly herbs I feel and get some real good hardons, and the morning woods are good, I even get woken in the night with some real boners and never had that before.
if you still arent feeling good, you may have to continue to go up on dosage..
I have been prescribed Levitra and viagra for the past ten years and they have worked well. I was talking mainly 20mg Levitra. A few months ago this only resulted in a less than satisfactory "half erection" and that has been the case since. However I have been woken during the night with a good erection so the "plumbing must still be working.
Now i have bought a 25mg viagra pill, is it ok to take after sex. Is it safe? Will it increase my bp or any side effect? Will this 25mg pill help me finish the job? Thank you.
OK for me, I was given Viagra here in Greece when a was told all that I had was anxiety, its great when your told that, without any examination, and then given Viagra without any tests of any kind, all this I found out later of line, and after this decided that I then needed to find my own way out of ED if I could, the one thing if you start looking is DHEA comes up a lot of the time, so did research into it and asked on a couple of forums for info, for or against.
Most men start out using 10 mg tablets and either increase or decrease the dosage depending on effectiveness. Viagra and Levitra Viagra and Levitra are also based on inhibitors that increase the blood flow to the penis, sildenafil and vardenafil respectively.
com is an unbiased online pharmacy which provides surfers with a drug store search, pills search, buy Generic Viagra, edegra, Generic levitra, kamagra, caverta and penegra; also our site offer free search for any drug.
Hello, Viagra affects blood cells and bloods vessels in the head, skin, causing annoying side effects such as headaches, flushed skin and indigestion, dizziness, hearing loss and visual effects such as blurred vision. Viagra works by causing the arteries to expand in order to encourage increased blood flow to the penis. This, in turn, affects the blood pressure and can possibly contribute to the development of an abnormal heart rate, a stroke or a heart attack.
I have taken Viagra before. And during the past 1.5 years, I have taken Cialis. On average about once a week. Sometimes for a few days in a stretch. I find it working quite well. However, I recently (in the past 2 weeks) found that my erection (after taking Cialis) isn't as good as before. I'm concerned that Cialis is losing its efficacy. Has there been any research done on this? Do I need higher dosage? Or should I reduce the frequency of taking them to preserve its efficacy?
Thanks, going to be taking one friday, and see how it goes. If 50mg viagra was the correct dosage for me, should i take 10 mg of cialis for an equivalent effect?.
My querie is what process should I go about to speak to the right people and rule out all causes? What are the possible causes that it could be to cover all bases? And what's the highest dosage I can take? Like 75mg-100mg.
My querie is what process should I go about to speak to the right people and rule out all causes? What are the possible causes that it could be to cover all bases? And what's the highest dosage I can take? Like 75mg-100mg.
Said nothing was wrong maybe it was stress..he tried Viagra and Cialis...and haven't really worked. I love him with all my heart and got married thinking sex isn't everything..he makes me happy in any other aspect of our relationship but now I started feeling completely unattractive...don't even want to initiate sex because I know I will be dissapointed..I go to the restroom to cry mostly every time after we try having sex because I feel so frustrated...
Hence, generic Viagra is considered as an affordable and alternative to treat impotency in dramatically shorter time. Generic Viagra has now capture major portion of Erectile Dysfunction medicine market in US as well as other countries. This fact proves that more and more customers are using generic Viagra as a treatment for the erectile dysfunction.
I am taking this drug for male pattern hairloss after having tried other methods. My maximum dosage will be 5mgs a day. I may start using Viagra soon and I would like to know if it would be safe to use the 2 drugs together. Thank you very much for your help.
My maximum dosage will be 5mgs a day. I may start using Viagra soon and I would like to know if it would be safe to use the 2 drugs together. Thank you very much for your help. David ======================================================================== [Editor's Note: Though this question is not on a topic that we usually address in this forum, one of our staff did provide an excellent answer and therefore it is being posted.
make sure you're using the lowest dosage possible. You be surprised what the 2.5 mg tablet can do and not give you any side effects.
I'm suffering from impotence since 3 years my erection does not exceeds 60%, and I'm going to get married soon, I feel shy to talk with my doctor, please help, is it safe to take levitra, viagra, cialis? do they work for my case? and what are the doses?is it safe to take high dosage like levitra 20mg or viagra 100mg?, or is there other safe possibility for my situation?.
This can be minimized by not taking them together at the same time. The usual dosage for Viagra is 50mg once daily or 1 hour prior to sexual activity. The usual dosage for Cialis is either 10mg 1 hour prior to sexual activity or 2.5mg daily.
In the past 6 months I've cut my dosage down from 60mg to 40mg with no significant result. I have now cut it down to 20mg, and although not the perfect solution, I am at least able to achieve orgasm maybe 40% of the time. I absolutly HATE this side effect of the drug. I would really like to know the physiological reasons why this occurs with people taking Paxil. To me, it feels like some sort of contsriction emanating from the region of my Paraneum.
Hi, If anyone's reading this, It is now one month and 3 days post op. I feel pretty good most days. Today I'm having some left sided pain, probably due to sleeping on my left side. The home care nurse just called, my INR is 4.8 !!! It has been 1.5, 1.8, 2.4, 2.8.....then I had to go on the medrol dose pak (steroids) for a severe rash I developed from taking niferex forte (we think this is what the rash is from) . Niferex forte is a vitamin capsule with vitamin c, b12, folic acid and iron.
I'm only 40 and once in a while I will take a Viagra because my meds can sometimes cause the same issue. Then again I happen to take my wifes sexual pleaseure very seriously. As a man I feel so horrible if I can not perform at peak level. I guess for me it's just a pride thing. Not to mention I have always lived by the motto: "If I can not satisfy my wife then another man might and I don't want that." Maybe when I'm 68 I will be ready to say, "ahh who cares anymore.
There does not seem to be many side effects to most herbs, I did get some high blood pressure from Viagra but now since being on mostly herbs I feel and get some real good hardons, and the morning woods are good, I even get woken in the night with some real boners and never had that before.
I confirmed I had not and noted the previous EKG and normal stress test. He said it was ok to proceed. I have noticed over the last couple of days that my heart rate is up in the 90's and I have increased PVC's. I'm taking this as most likely related to having this procedure for the moment. But I had noticed more PVC's the last few weeks. I’m concerned about the relationship between these issues and longer term prognosis. Are PVC's and q-wave related?
MedHelp Health Answers